MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; FEMORAL HEAD, SUPER FINISH, 36MM, +0MM TAPER

ONKOS SURGICAL ELEOS; FEMORAL HEAD, SUPER FINISH, 36MM, +0MM TAPER
Model Number 26000026E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Unspecified Infection (1930)
Date of Event 07/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned for investigation.The investigation is in process.When the investigation is complete, a supplemental report will be submitted accordingly.Multiple mdrs were reported for this event: #3013450937-2021-00159, #3013450937-2021-00160, #3013450937-2021-00161, #3013450937-2021-00162.
 
Event or Problem Description
It was reported that the patient underwent a revision surgery on (b)(6) 2021 due to an alleged infection.The patient had fallen and it caused an open sore on their left hip.The patient laid with an open wound for approximately two weeks.During the revision surgery, the surgeon performed heavy incision and drainage and performed a bipolar exchange for infection control.The following implants remain implanted from the original surgery on (b)(6) 2020: eleos proximal femur (98mm), eleos male-female midsection (110mm), eleos male-female midsection (70mm), and eleos cemented stem (15x120mm).The following implants were revised during the revision surgery: eleos femoral head (36mm, +0mm taper) and a microport gladiator bipolar shell (56mm).No additional information regarding this event has been obtained.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the patient 's fall and alleged infection could not be determined.The device history records and sterilization batch records were reviewed and no issues during manufacturing or sterilization were identified that could have contributed to this complaint.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: b4: date of this report added g3: date received by manufacturer added g6: type of report added h2: follow-up type added h3: device evaluated by manufacturer updated to no h6: type of investigation code updated to 3331: analysis of production records h6: type of investigation code updated to 4111: communication/interviews h6: type of investigation code updated to 4110: trend analysis h6: type of investigation code updated to 4114: device not returned h6: type of investigation code updated to 4117: device not accessible for testing h6: type of investigation code updated to 4109: historical data analysis h6: investigation findings code updated to 213: no device problem found h6: investigation conclusions code updated to 4315: cause not established h10: additional narratives/data.

Brand Name
ELEOS
Common Device Name
FEMORAL HEAD, SUPER FINISH, 36MM, +0MM TAPER
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey rd
parsippany NJ 07054
MDR Report Key12273487
Report Number3013450937-2021-00163
Device Sequence Number14231272
Product Code JDI
UDI-Device IdentifierB27826000026E0
UDI-PublicB27826000026E0
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/13/2026
Device Model Number26000026E
Device Catalogue Number26000026E
Device Lot Number1768551
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2021
Supplement Date Received by Manufacturer10/04/2021
Initial Report FDA Received Date08/04/2021
Supplement Report FDA Received Date10/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25001070E, ELEOS MALE-FEMALE MIDSECTION (70MM); P/N 25001110E, ELEOS MALE-FEMALE MIDSECTION(110MM); P/N CS-15120-03M, ELEOS CEMENTED STEM; P/N GLBP3656, MICROPORT GLADIATOR BIPOLAR SHELL; P/N PF-2000L-02M, ELEOS BIOGRIP PROXIMAL FEMUR; P/N 25001070E, ELEOS MALE-FEMALE MIDSECTION (70MM); P/N 25001110E, ELEOS MALE-FEMALE MIDSECTION(110MM); P/N CS-15120-03M, ELEOS CEMENTED STEM; P/N GLBP3656, MICROPORT GLADIATOR BIPOLAR SHELL; P/N PF-2000L-02M, ELEOS BIOGRIP PROXIMAL FEMUR
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age24 YR